# SDR DXTR2016103101

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,826 hours, 7,095 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Part number: 65116051
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,826 hours, 7,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD UPPER DRAG ANGLE HAS A CRACK APPROXIMATELY 0.20" LONG.  COMPLIED WITH  ERO-867731 REVISION 1R.
